MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 04/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Most likely underlying root cause: mlc-28: there was not enough information to determine the mlurc.Manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint that when she uses the pen needles and attempts to inject her insulin, she gets a burning sensation.Customer did not need medical intervention related to the use of the pen needles.Customer has been using the product for about three months.The package had not been opened or damaged when received by customer.At the time of the call the customer felt well and did not report any symptoms.Customer declined to return any of the pen needles for investigation.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10093991
Report Number1000113657-2020-00340
Device Sequence Number777198
Product Code FMI
UDI-Device Identifier00021292010775
UDI-Public(01)00021292010775
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Model NumberPNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Device Catalogue NumberS6H01B31-100
Device Lot Number8E618
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/28/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2020
Initial Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;